# SDR CALA0400177

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 16,048 hours, 5,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT FLOOR PANEL SPLICE CORRODED AT STA 727D.  THE FLOOR PANEL SPLICE WAS REPLACED IAW IPC 53-42-11-26.
